Stability of $MAP/PH/c/K$ queue with customer retrials and server vacations
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
We consider the $MAP/PH/c/K$ queue in which blocked customers retry to get service and servers may take vacations. The time interval between retrials and vacation times are of phase type (PH) distributions. Using the method of mean drift, a sufficient condition of ergodicity is provided. A condition for the system to be unstable is also given by the stochastic comparison method.
Abstract
We consider the $MAP/PH/c/K$ queue in which blocked customers retry to get service and servers may take vacations. The time interval between retrials and vacation times are of phase type (PH) distributions. Using the method of mean drift, a sufficient condition of ergodicity is provided. A condition for the system to be unstable is also given by the stochastic comparison method.
참고문헌 (24)
- J. R. Artalejo, "Analysis of an M", G, Comput. Oper. Res, pp.1997, 24(6)[DOI]
- J. R. Artalejo, "Retrial Queueing Systems, A Computational Ap-proach" (2008), Springer-Verlag
- F. Bacelli, "Elements of Queueing Theory, Palm Martingale Calculus and Stochastic Recurrences" (2003), Springer-Verlag
- L. Breuer, "A Retrial BMAP", PH, Queueing Syst, pp.2002, 40(4)[DOI]
- G. Choudhury, "Steady state analysis of an M", G, Appl. Math. Model, pp.2008, 32(12)[DOI]
- G. Choudhury, "A batch arrival retrial queue with general retrial times under Bernoulli vacation schedule for unreliable server and delaying repair", Appl. Math. Model, 36(1), pp.255~269 (2012)
- J. E. Diamond, "Matrix analytic methods for a multi-server retrial queue with buffer", Top, 7(2), pp.249~266 (1999)
- G. I. Falin, "Retrial Queues" (1997), Chapman, Hall
- A. Graham, "Kronecker Products and Matrix Calculus with Applications" (1981), Ellis Horwood Ltd.
- Q. M. He, "Ergodicity of the BMAP", PH, s + K retrial queue with PH-retrial times, pp.Queueing Systems Theory Appl, 2000[DOI]
- J. C. Ke, "Optimal (d, c)vacation policy for a finite buffer M", M, Appl. Math. Model, pp.2009, 33(10)[DOI]
- B. Kim, "Stability of a retrial queueing network with different class of customers and restricted resource pooling", J. Ind. Manag. Optim, 7(3), pp.753~765 (2011)
- Jeongsim Kim, "A survey of retrial queueing systems", Annals of Operations Research, 247(1), pp.3~36 (2016), Springer Nature[DOI]
- B. K. Kummar, "An M", M, J. Syst. Sci. Syst. Eng, pp.2009, 18[DOI]
- G. Latouche, "Introduction to Matrix Analytic Methods in Stochastic Modelling" (1999), ASA-SIAM
- D. Lucantoni, "New results on the single server queue with a batch Markovian arrival process", Comm. Statist. Stochastic Models, 7(1), pp.1~46 (1991)
- E. Morozov, "A multiserver retrial queue: regenerative stability analysis", Queueing Syst, 56(3-4), pp.157~168 (2007)
- M. F. Neuts, "Matrix-Geometric Solutions in Stochastic Models - An Algorithmic Ap-proach" (1981), Johns Hopkins University Press
- Y. W. Shin, "Monotonocity properties in various retrial queues and their applications", Queueing Syst, 53, pp.147~157 (2006)
- D. Stoyan, "Comparison Methods for Queues and Other Stochastic Models" (1983), John Wiley & Sons
- H. Takagi, "Queueing Analysis, Vol. 1. Vacation Systems" (1991), Elsevier Science
- N. Tian, "Vacation Queuing Models: Theory and Applications" (2006), Springer
- R. L. Tweedie, "Sufficient conditions for regularity, recurrence and ergodicity of Markov processes", Math. Proc. Cambridge Philos. Soc, 78(part 1), pp.125~136 (1975)
- X. Xu, "Analysis of multiple-server queue with a single vacation (e, d)-policy", Performance Evaluation, 63, pp.825~838 (2006)
